# SDR REXA2016072201434

- Difficulty date: July 22, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N801AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8001
- Aircraft time: 23,899 hours, 21,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484.88, CLIP RBL 36 IS CRACKED.  R & R -2 CLIP AT STA 484.88, RBL36 IAW SRM 51-42-21 AND REO 601R-53-41-059.
